Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 81-92
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 61-80
      Volume 80
      Volume 79
      Volume 78
      Volume 77
      Volume 76
      Volume 75
      Volume 74
      Volume 73
      Volume 72
      Volume 71
      Volume 70
      Volume 69
      Volume 68
      Volume 67
      Volume 66
      Volume 65
      Volume 64
      Volume 63
      Volume 62
      Volume 61
Search
VOLUME 69 | ISSUE 7 | PAGE 465
Hamiltonian averaging and integrability in nonlinear systems with periodically varying dispersion
PACS: 02.90.+p, 05.45.Yv, 42.65.Tg
Applying Hamiltonian averaging and quasi-identical-like transformation we demonstrate that the averaged dynamics of high-frequency nonlinear wave, in systems with .periodically varying dispersion can be described in a particular limit by the integrable nonlinear Schrodinger equation.